Landini, Gregory, “Logic in Russell’s Principles of Mathematics”, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 883.03001] (1998).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 883.03001]
Article Number
Zbl. 883.03001
LibreCat-ID

Cite this

Peckhaus V. Landini, Gregory, “Logic in Russell’s Principles of Mathematics”, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 88303001]. 1998.
Peckhaus, V. (1998). Landini, Gregory, “Logic in Russell’s Principles of Mathematics”, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 883.03001].
@article{Peckhaus_1998, title={Landini, Gregory, “Logic in Russell’s Principles of Mathematics”, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584}, number={Zbl. 883.03001}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 883.03001]}, author={Peckhaus, Volker}, year={1998} }
Peckhaus, Volker. “Landini, Gregory, ‘Logic in Russell’s Principles of Mathematics’, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 883.03001], 1998.
V. Peckhaus, “Landini, Gregory, ‘Logic in Russell’s Principles of Mathematics’, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 883.03001]. 1998.
Peckhaus, Volker. “Landini, Gregory, ‘Logic in Russell’s Principles of Mathematics’, Notre Dame Journal of Formal Logic 37, Nr. 4 (1996), 554–584.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 883.03001], Zbl. 883.03001, 1998.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar